Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (9): 090202    DOI: 10.1088/1674-1056/23/9/090202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A meshless algorithm with moving least square approximations for elliptic Signorini problems
Wang Yan-Chong, Li Xiao-Lin
College of Mathematics Science, Chongqing Normal University, Chongqing 400047, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: